# SDR IPXA2015031987195

- Difficulty date: March 17, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 49,484 hours, 16,532 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 1507144
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAD STRONG ACID SMELL WHEN JUMPSEATER TURNED ON 1ST OBSERVER'S OVERHEAD MAP LIGHT.  LIGHT FLICKERED AND HAD STRONG, BURNING ODOR.  SECURED AND SMELL WENT AWAY.  R & R 1ST OBSERVERS OVERHEAD MAP LIGHT IAW AMM 33-14-00-401.  EFF SOURCE, REF IPC 33-14-51-02A, ITEM 005.
